# SDR DLM11991782

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Component: 72077500
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN LOC 281 OVERHEATS SMOKES DURING OPERATION.  OVEN WIRE HARNESS ELECT GENERAL INSPECTED, NO DAMAGE NOTED.  REPLACED OVEN.
